# SDR VNAA2025103011101

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 32,282 hours, 24,946 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING ENROUTE, DIVERTED TO NEAREST AIRPORT. / RESET CB'S LISTED IN QRH 1-14 AND C/W OPS TEST OF AFT LAV SMOKE DETECTOR. IAW AMM 26-16-00-710-801-A01-PSA. OPS CHECK GOOD. NO EVIDENCE OF SMOKE OR FIRE IN LAV. ALSO VERFIED LAV FIRE EXTINGUISHER INTACT PER AMM 26-26-01-210-801-A01.
